# SDR AALA20151027009

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 77,031 hours, 40,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 19867105
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE COVER STRAP DISCONNECTED FROM BRACKET ON FLOOR.  CONNECTED TAIL CONE SLIDE COVER STRAP IAW AMM-25-62-01.
